MathSciNet Relay Station
MathSciNet bibliographic data
MR2468392 (2009j:65294) 65N15 (65N06)
Beirão da Veiga, Lourenço; Manzini, Gianmarco An a posteriori error estimator for the mimetic finite difference approximation of elliptic problems. Internat. J. Numer. Methods Engrg. 76 (2008), no. 11, 1696–1723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement